# SDR GLBA2014042400410

- Difficulty date: April 24, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 35,690 hours, 42,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE FUSELAGE FRAME AT FS 183.25 BETWEEN STRINGER 2R & 3R AT THE INBD LOWER CORNER AT AIR DUCT CUTOUT FROM A FASTENER TO THE BEND RADIUS, .2 INCHES IN LENGTH.  MAJOR REPAIR, REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-025.
